Nonparametric estimation with doubly censored and truncated data
No abstract is available for this item.
Volume (Year): 26 (2011)
Issue (Month): 1 (March)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/statistics/journal/180/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Guadalupe Gomez & M. Luz Calle, 1999. "Non-parametric estimation with doubly censored data," Journal of Applied Statistics, Taylor & Francis Journals, vol. 26(1), pages 45-58.
- Anton Schick, 2000. "Consistency of the GMLE with Mixed Case Interval-Censored Data," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 27(1), pages 45-55.
- Yu, Qiqing & Schick, Anton & Li, Linxiong & Wong, George Y. C., 1998. "Asymptotic properties of the GMLE with case 2 interval-censored data," Statistics & Probability Letters, Elsevier, vol. 37(3), pages 223-228, March.
When requesting a correction, please mention this item's handle: RePEc:spr:compst:v:26:y:2011:i:1:p:145-157. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.